Sinimet

Six months ago I started on Sinimet and the result was wonderful. After about 3.5 hours I could feel it wearing off and couldn't wait to take the next tablet. I added Black cumin oil and lions mane mushroom powder

Recently, on two separate occasions I have forgotten to take some tablets during the day and gone without the mid day and tea time tablets and although I noticed it has not been that bad. Then the next day I can get up and I'm fine and partly through the day I hit a brick wall.

I have also worked out that if I can take the last tablet as late as possible in the evening then I get a much better nights sleep Recently this has changed and I get cramp in the muscles of my knees and calfs at night.

I see my specialist next week and I know I should mention this I am reluctant to because the journey to a diagnosis ( any diagnosis) has been long and desperate

Can anyone tell me what is going on.

6 Replies

oldestnewest
  • Sounds like you are taking the immediate release version. I find the CR/ER version - controlled release / extended release (language may vary) much better and gets me at least 8 hours.

  • Why did you add cumin oil and lions mane?

  • I found reference to them on this site and decided to try them. I feel they are helpful. Also got tested for Vit D which was found to be very low. Feel that made a positive difference as well

  • Your night time leg problems sound like they could be a wearing off effect as you are taking medication late in the day, but perhaps a kind of restless legs thing too. Wearing off issues can include something called dystonia, I should discuss this with your movement disorder specialist if I were you, he/she will have encountered this in other patients. It could be you needyou medicatio tweeked or something adding to minimise these effects. You do not say whether you had similar before diagnosis. Best wishes in sorting it out.

  • Moggy

    I find that the effects of taking less meds one day is actually felt the next day. I can also notice better meds response the day after going to the gym so it all gets really complicated and I never can really work it out so being regular with my meds is important to me.

    .How much sinimet are you on Moggy?

  • 5tablets a day and starting slow release for nighttime next week. So really low.

    Feel much better but still get symptoms. This PD is a full time occupation

You may also like...